# SDR COMA9610094

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 7588717
- Condition: Dirty
- Location: Lt Hyd Syst
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT HYDRAULIC SYSTEM FILTER BYPASS WARNING ILLUMINATED.  REPLACED HYDRAULIC SYSTEM FILTER.
